# SDR BAQA091600

- Difficulty date: December 23, 2003
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 812 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011410101
- Part serial: X15680
- Condition: Inoperative
- Location: Atc`
- Part time: 248 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER IS INOPERATIVE. ATC DOES NOT PICK UP AIRCRAFT.  REPLACED WITH SERVICABLE UNIT.   01/23/2004
